# SDR AU980693

- Difficulty date: June 27, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Fokker F.27MK 100
- Engine: Rroyce DART5147
- Propeller: Rotol R1934304
- System (JASC): 2110 · Cabin Compressor System
- Part: Supercharger
- Part number: 139005
- Condition: Failed
- Location: Rt Engine
- Component: AUXGEARBOX
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RIGHT ENGINE DRIVEN CABIN SUPERCHARGER FAILED.  GEARBOX CHIP DETECTOR CONTAMINATED WITH METAL.  PART TOTAL CYCLES:  1,611.
